Volume 20, Number 4, October-December 2014
|Page(s)||1009 - 1024|
|Published online||13 August 2014|
𝒞1,β regularity for Dirichlet problems associated to fully nonlinear degenerate elliptic equations
Dipartimento di Matematica “G. Castelnuovo”, Sapienza Università
di Roma, Piazzale Aldo Moro
2 Laboratoire AGM, Université de Cergy Pontoise, 2 rue Adolphe Chauvin, 95302 Cergy Pontoise, France
Revised: 20 December 2013
We prove Hölder regularity of the gradient, up to the boundary for solutions of some fully-nonlinear, degenerate elliptic equations, with degeneracy coming from the gradient.
Mathematics Subject Classification: 35J25 / 35J60 / 35P30
Key words: Regularity / fully nonlinear equations / simplicity of the first nonlinear eigenvalue
© EDP Sciences, SMAI, 2014
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.